MathSciNet Relay Station
MathSciNet bibliographic data
MR1006299 81C99 (11S80 46P05)
Vladimirov, V. S.; Volovich, I. V. $p$-adic quantum mechanics. Comm. Math. Phys. 123 (1989), no. 4, 659–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement